# SDR SWIA201334922

- Difficulty date: October 12, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 28,958 hours, 24,144 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

IN CRUISE THE LT ENGINE WENT UNRESPONSIVE, SHUT DOWN ENGINE.  DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT.  FLT#5234 REPLACED THE LT ENGINE UPPER THROTTLE CONTROL CABLE.
